Communications in Mathematical Sciences

Volume 14 (2016)

Number 3

Time periodic solutions to the 3D compressible fluid models of Korteweg type

Pages: 705 – 733

DOI: http://dx.doi.org/10.4310/CMS.2016.v14.n3.a6

Authors

Zhong Tan (School of Mathematical Sciences and Fujian Provincial Key Laboratory on Mathematical Modeling and Scientific Computing, Xiamen University, Xiamen, China)

Qiuju Xu (School of Mathematical Sciences, Xiamen University, Xiamen, China)

Abstract

This paper is concerned with time periodic solutions to the three-dimensional compressible fluid models of Korteweg type under some smallness and structure conditions on a time periodic force. The proof is based on a regularized approximation scheme and the topological degree theory for time periodic solutions in a bounded domain. Furthermore, via a limiting process, the existence results can be obtained in the whole space.

Keywords

3D compressible Navier–Stokes–Korteweg system, time periodic solutions, uniform estimates, topological degree theory

2010 Mathematics Subject Classification

35B10, 35M10, 35Q35

Full Text (PDF format)

Published 26 February 2016